# SDR SWAA2024041173507

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 63,926 hours, 38,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING OUTSIDE EMERGENCY LIGHT INOP.   REMOVED AND REPLACED PER [AMM 33-51-04-960-801-NG (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
